MAUDE Adverse Event Report: BD KIESTRA LAB AUTOMATION BD KIESTRA INOQULA; DEVICE, MICROTITER DILUTING/DISPENSING

BD KIESTRA LAB AUTOMATION BD KIESTRA INOQULA; DEVICE, MICROTITER DILUTING/DISPENSING
Catalog Number 447202
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D.4.Medical device expiration date: na.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It has been reported that the bd kiestra inoqula has been found producing erroneous patient results during use.No patient impact was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation summary: this statement is to summarize the investigation of a complaint involving the bd kiestra inoqula.According to the information provided, the customer reported suspected contamination in thioglycolate tubes processed on the equipment, leading them to believe the instrument might be contributing to contamination.No other issues were reported.During the investigation, the field service engineer (fse) and the applications team reviewed the customer¿s cleaning and decontamination workflow, evaluated tube handling practices, and assessed equipment performance.It was determined that selenite and thioglycolate tubes were being placed in incorrect racks, and improper cleaning products were used.A dedicated rack for thioglycolate tubes (ref: 447793) was requested, and the applications team will configure and commission it.Equipment performance was verified as normal.Following this action, no further issues were encountered.Based on the investigation at the instrument level, this case has been assessed as confirmed, but not due to an instrument related bd quality issue.The confirmation relates solely to workflow practices external to the instrument.No new trends, risks, or hazards were identified as a result of this complaint.The issue in this complaint does not require the initiation of a corrective and preventative action (capa).A design history record (dhr) review is not required for this complaint.The complaint was evaluated via other elements of the investigation.The results of this evaluation have not identified any new hazards, new risks, or specific trends.Bd quality will continue to closely monitor trends associated with this issue.

Brand Name
BD KIESTRA INOQULA
Common Device Name
DEVICE, MICROTITER DILUTING/DISPENSING
Manufacturer (Section D)
BD KIESTRA LAB AUTOMATION
6 marconilaan
drachten
NL 
Manufacturer (Section G)
BD KIESTRA LAB AUTOMATION
6 marconilaan
drachten
NL  
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key24471643
Report Number3010141591-2026-00001
Device Sequence Number9615865
Product Code JTC
UDI-Device Identifier00382904472023
UDI-Public(01)00382904472023(11)181105
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number447202
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer03/24/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/05/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown